Jump to content

side effects of beta blockers


Radha
 Share

Recommended Posts

today i took a higher dose of my beta blockers and it definately helped with the pounding pumping feeling in the head and in chest after eating, but i definately feel much more sluggish and dopey and also moody which i dont like at all, do these symptoms get little better after your body adjusts to the higher dose? i dont want to be irritable, i guess we cant have it all, if one things gets alittle better, then you get some other problem, but the higher dose didnt affect my bp reading, even though i felt more lightheaded, thanks again for all your input,

radha

Link to comment
Share on other sites

Radha,

I'm not a doctor of course but in my case my body always needs to somehow adjust to a new med.

I don't know your story, but do you have a POTS doctor or any other doctor to help you understand the POTS and to deal with it? Do you have a family doctor who cares for you, or who you can call and talk things over? I'm sorry, I don't want to interfere into your life, it's just that I have the feeling that you could really do with some professional help.

Best wishes,

Corina

Link to comment
Share on other sites

Radha,

I have been thinking about your posts a lot. I agree with Corina that it is important for you to see a doctor. And like Steph, I don't mean to interfere in any way, but I did a web search and found a site for an organization of home care doctors:

http://www.aahcp.org/physicianreferral.shtml#NY

I'm not sure whether your area is listed (if not, I would call them) or even if the doctors are any good, but I think it would be worth a try. Maybe you could get a home doc to coordinate with Dr. Grubb or to even give you something like saline that will temporarily help you feel better enough to leave home.

If this link isn't helpful to you - let me know. I would be happy to search some more if you wanted.

As for the beta blockers, usually the worst side effects for me have gone down within a week of increasing the dose.

Feel better soon,

Rita

Link to comment
Share on other sites

My fatigue has improved over time, although I can't be sure that it's because I've adjusted to the beta blocker or if I am just getting a little more functional. I think the beta blockers make you feel very tired at first, though. I didn't notice any mood changes.

Amy

Link to comment
Share on other sites

no i dont mind any of you asking me personal questions, i appreciate any help you give me, no i dont really have a doc to talk things over with, and i would love to find someone else, but there isnt anyone else in my area, and thanks rita for doing that search, but there isnt anyone there even remotely close to where i live, elmira, N.Y. but i appreciate your taking the time to search, i didnt even know such websites existed!! i was expecting my bp to get lower, but it hasnt, i wonder if that means i need the extra medicine, thanks again for all of your replies,

radha

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...